# SDR REXA2017102101116

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 23,561 hours, 15,291 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S MASK, GREEN MESH THING COMING APART. REMOVED/REPLACED FO'S 02 MASK IAW AMM 35-11-12. NO FURTHER MX IS NECESSARY.
